MathSciNet Relay Station
MathSciNet bibliographic data
MR2120279 35K55 (35B35 76E06 76E30)
Wei, Juncheng; Winter, Matthias On a cubic-quintic Ginzburg-Landau equation with global coupling. Proc. Amer. Math. Soc. 133 (2005), no. 6, 1787–1796.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement